# SDR AU980915

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc IO540K1F5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Part number: AN3106
- Condition: Stripped
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT LANDING GEAR TORQUE LINK NUT STRIPPED OFF THE BOLT ALLOWING THE NUT TO SEPARATE.  SPLIT PIN HAD BEEN SHEARED.
